| Model Number |
CF-HQ190L |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed
a root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure
olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities
date of event is unknown.Additional information will be provided once available.
Event or Problem Description
The customer reported the colonovideoscope had communication error.During the initial evaluation of the device, no image and error code b30 (scope communication error) were observed.No patient harm was reported.